Accessibility Tools

Skip to main content

J.P. – California

Tagged with:

Describe the symptoms and the timeline of the reaction.

"​8/16/21

I am a 51 yr old male. I was healthy, and very active. I am definitely not anti vax. And I was happy to get the vaccine with no hesitation. I am a teacher and I wanted to get protected before students came back to the classroom.

I got my 2nd Moderna shot in late March. Within a week I got an unusual rash, and I started to feel many strange sensations on my skin. I had never had any of these sensations before in my life and I had a difficult time describing them. In an email to my doctor I wrote that I am feeling pin pokes. I also felt the strangest flushing and itching all over my body.

What I called pin pokes were what other people were calling electric shocks. These seemed to be random, and they could occur anywhere on the body, from head to toe. A little later I started to feel tingling and buzzing in different parts of my body as well - arms, legs, fingers, lips, nose, gums, ears. My skin was also hyper sensitive and irritable to anything touching it, especially against my body hair. All of this gave me horrible anxiety and my sleep was seriously disturbed for about 2 months. I also had low energy like I'd never experienced before.

I am now 4 months past my 2nd vaccination and I'm still experiencing the buzzing/tingling electric shocks sensations. These are truly awful, and I can't wait for this to truly go away. Fortunately, these sensations do disappear for 1, 2, or sometimes even 3 days, but then they flare up again. And when they do flare up, they can be present throughout the day and night. They can be mild sometimes, and other times they are a sharp pain.

For the flushing and itching I'm taking 3 allergy pills a day which helps to mute these symptoms. I'm afraid to cut back on these pills for fear that the itching and flushing will just come right back again. The rash that I got will also flare up unexpectedly.

My hope is that whatever is in the vaccine that is causing these symptoms will diminish over time. And I wish we understood better what is going on.

-J.P.D. - California"

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.